# SDR DL76L951272

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: 183T30018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD ELEVATOR LOWER SKIN WAS CRACKED AND DENTED AT ELEVATOR, STA 246 AND 25 INCH AFT OF LEADING EDGE.  DAMAGE WAS REPAIRED PER SRM 51-70-17.
